# SDR AALA20100215TUL02

- Difficulty date: February 15, 2010
- Submitted: August 20, 2010
- Operation: Air carrier
- Aircraft: N70425
- Make and model: Doug DC-9-82
- Aircraft serial: 49337
- Aircraft time: 68,032 hours, 35,963 cycles
- System (JASC): 5240 · Service Doors
- Part: Structure
- Condition: Misrepaired
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IMPROPER REPAIR AT AFT SERVICE DOOR HOLD OPEN HOOK AREA.  REMOVED IMPROPER DOUBLER, DRILLED NEW DOUBLER TO FIT AND INSTALLED NEW DOUBLER ON AFT SERVICE DOOR PER SRM 52-05-00, FIG 54.
